Alert archive / Wisconsin / Gale Warnings in 2008
Gale Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 14, 2008, 4:32 AM CST. It took effect at Dec 14, 2008, 10:27 AM CST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 4:32 AM CST (10:32 UTC)
- In effect from
- Dec 14, 2008, 10:27 AM CST
- Expired
- Dec 15, 2008, 3:55 PM CST
- In force
- 29 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
897 WHUS73 KGRB 141032 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 AM CST SUN DEC 14 2008 ...STRONG SOUTH WINDS TODAY...WITH GALE FORCE SOUTHWEST AND THEN WEST WINDS TONIGHT AND MONDAY... .LOW PRESSURE MOVING FROM NORTHERN KANSAS TO NORTHERN WISCONSIN TODAY WILL PRODUCE STRONG SOUTH WINDS AND BUILDING WAVES. AS THE STORM MOVES AWAY AND INTENSIFIES TONIGHT AND MONDAY...SOUTHWEST AND THEN WEST GALES ARE EXPECTED. LMZ521-522-541>543-141845- /O.CON.KGRB.SC.Y.0079.000000T0000Z-081215T0000Z/ /O.UPG.KGRB.GL.A.0003.081215T0000Z-081215T1800Z/ /O.NEW.KGRB.GL.W.0016.081215T0000Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 432 AM CST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE TODAY AS A LOW PRESSURE SYSTEM APPROACHES. AS THE STORM MOVES AWAY AND INTENSIFIES TONIGHT AND MONDAY...SOUTHWEST AND THEN WEST GALES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
404 WHUS73 KGRB 141627 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST SUN DEC 14 2008 ...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE THROUGH MONDAY... .DEEPENING LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL SWING AN ARCTIC COLD FRONT OVER THE REGION THIS EVENING. GALE FORCE WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT THIS EVENING AND CONTINUE THROUGH MONDAY. LMZ521-522-541>543-150030- /O.UPG.KGRB.SC.Y.0079.000000T0000Z-081215T0000Z/ /O.EXT.KGRB.GL.W.0016.081214T1627Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CST SUN DEC 14 2008 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. THIS FRONT WILL BRING GALE FORCE WINDS ALONG THE LAKE MICHIGAN SHORE AND THE BAY OF GREEN BAY THIS EVENING THROUGH MOST OF MONDAY...AND GENERATE 5 TO 8 FOOT WAVES OVER MOST LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
275 WHUS73 KGRB 142241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 PM CST SUN DEC 14 2008 ...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE THROUGH MONDAY... .AN INTENSE LOW PRESSURE SYSTEM MOVING ACROSS NORTHWEST WISCONSIN...WILL BRING A ARCTIC COLD FRONT EAST OVER THE REGION TONIGHT. GALE FORCE WINDS WILL DEVELOP BEHIND THE FRONT EARLY MONDAY...WHICH SHOULD CONTINUE THROUGH MOST OF THE DAY. LMZ521-522-541>543-150645- /O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 441 PM CST SUN DEC 14 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... SOUTH TO SOUTHWEST WINDS WILL BECOME WEST EARLY MONDAY... AND INCREASE TO 35 KNOT GALES DURING THE MORNING. WAVES IN RESPONSE WILL BUILD TO 3 TO 6 FT ON THE NORTHERN HALF OF THE BAY OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN. THE WINDS AND WAVES SHOULD DECREASE ON MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
759 WHUS73 KGRB 150351 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 PM CST SUN DEC 14 2008 ...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE THROUGH MONDAY... .AN INTENSE LOW PRESSURE SYSTEM MOVING ACROSS WESTERN LAKE SUPERIOR...WILL BRING A ARCTIC COLD FRONT EAST OVER THE REGION TONIGHT. GALE FORCE WINDS WILL DEVELOP BEHIND THE FRONT EARLY MONDAY...WHICH SHOULD CONTINUE THROUGH MOST OF THE DAY. LMZ521-522-541>543-151200- /O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 PM CST SUN DEC 14 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... SOUTHWEST WINDS WILL BECOME WEST EARLY MONDAY... AND INCREASE TO 35 KNOT GALES DURING THE MORNING. WAVES IN RESPONSE WILL BUILD TO 3 TO 6 FT ON THE NORTHERN HALF OF THE BAY OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN. THE WINDS AND WAVES SHOULD DECREASE ON MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
609 WHUS73 KGRB 151042 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CST MON DEC 15 2008 ...GALE FORCE WILL CONTINUE TODAY... .AN INTENSE LOW PRESSURE SYSTEM EXITING THE GREAT LAKES REGION WILL PRODUCE WEST GALES TODAY. THE WINDS WILL DIMINISH THIS EVENING AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. LMZ521-522-541>543-151845- /O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 442 AM CST MON DEC 15 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
988 WHUS73 KGRB 151608 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CST MON DEC 15 2008 ...GALE FORCE WINDS WILL CONTINUE THIS AFTERNOON... .AN INTENSE LOW PRESSURE SYSTEM EXITING THE GREAT LAKES REGION WILL PRODUCE WEST GALES THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. LMZ521-522-541>543-160000- /O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CST MON DEC 15 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST GALES TO 35 KTS WILL PERSIST THROUGH THE AFTERNOON. THE WINDS WILL GRADUALLY DIMINISH THIS EVENING. WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...AND 3 TO 6 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
383 WHUS73 KGRB 152155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 PM CST MON DEC 15 2008 ...GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING... .DEEP LOW PRESSURE ACROSS NORTHWEST QUEBEC WILL CONTINUE TO FUNNEL IN GUSTY WEST WINDS THROUGH THIS EVENING. LMZ521-522-541>543-160300- /O.CAN.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/ /O.NEW.KGRB.SC.Y.0080.081215T2155Z-081216T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 PM CST MON DEC 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. DEEP LOW PRESSURE ACROSS NORTHWEST QUEBEC WILL CONTINUE TO FUNNEL IN GUSTY WEST WINDS THROUGH THIS EVENING. 3 TO 5 FOOT WAVES ARE FORECASTED THIS EVENING OVER ALL BUT THE SOUTHERN BAY OF GREEN BAY...BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 14, 4:27 AM CST, 5 minutes earlier.
Area forecast discussion, Dec 14, 4:27 AM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CST SUN DEC 14 2008 .SHORT TERM...TODAY THROUGH MONDAY. VIGOROUS STORM WILL BRING WINTER WEATHER TO THE FAR NORTH TODAY THROUGH THEIS EVENING AND THEN BRING STRONG WINDS AND BITTER COLD LATE TONIGHT AND MONDAY. STRONG TEMPERATURE GRADIENT THIS MORNING (-15F IN NORTH DAKOTA AND 50F IN EASTERN NEBRASKA) WILL PROVIDE THE ENERGY TO PRODUCE DEEPENING STORM TODAY. MODELS FORECAST IT TO MOVE ACROSS NORTHERN WISCONSIN THIS EVENING CAUSING MOST OF THE FORECAST AREA TO BE IN THE WARM SECTOR WITH MOSTLY RAIN. THE EXCEPTION IS IN THE FAR NORTHCENTRAL COUNTIES WHERE THERE MAY BE A COUPLE INCHES OF SLUSHY SNOW AND ICE. THINK THE NAM HANDLES THE COLD BLAST OF AIR BEST TONIGHT AND MONDAY...WHICH IS TO BE EXPECTED AS IT HAS MORE MODEL LAYERS NEAR THE GROUND THAN THE GFS. TEMPERATURES SHOULD DROP TO ZERO OR BELOW IN MUCH OF CENTRAL WISCONSIN BY 12Z MONDAY WITH SINGLE NUMBERS FURTHER EAST. BUFKIT MODEL SOUNDINGS SHOW SUSTAINED WINDS OF 25 MPH WITH GUSTS TO 40 MPH OR MORE LATE TONIGHT THROUGH MONDAY AFTERNOON. THIS COMBINED WITH THE EXPECTED TEMPERATURES SHOULD MAKE FOR 20 TO 30 BELOW WIND CHILLS. ISSUED A WIND CHILL ADVISORY FOR THE ENTIRE AREA FROM 09Z MONDAY THROUGH 00Z TUESDAY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE TIMING AND SNOW AMOUNTS WITH THE SYSTEM EXPECTED TO AFFECT THE AREA TOWARD THE MIDDLE OF THE WEEK. AFTER THAT...THE PRIMARY CONCERN WILL BE THE TIMING OF ANOTHER SYSTEM EXPECTED DURING THE LATTER HALF OF THE WEEK. 24 HOURS AGO...THE GFS AND ECMWF-HIRES HAD TIMING DIFFERENCES WITH THE NEXT SYSTEM FORECAST TO MOVE INTO THE AREA. BUT LATEST MODEL RUNS HAD SIMILAR TIMING. ENOUGH COLD AIR WILL BE IN PLACE TO KEEP PRECIPITATION TYPE FROM BECOMING A CONCERN. MODEL QPF...USING A SNOW TO LIQUID RATIO OF 17 TO 1...AND HPC PRELIMINARY DAY 3 GUIDANCE HAVE AT LEAST A FEW INCHES OF ACCUMULATION FORECAST IN CENTRAL AND EAST-CENTRAL WISCONSIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. SNOW TOTALS MAY END UP BEING ENOUGH FOR AN ADVISORY BUT THERE ARE SEVERAL MORE MODEL CYCLES BEFORE THE ONSET OF THE EVENT SO THERE IS PLENTY OF TIME TO FINE-TUNE THE FORECAST. THE 00Z GFS HAD THE NEXT SYSTEM FORECAST TO AFFECT THE AREA LATE WEDNESDAY NIGHT...WHILE THE 00Z EC HELD OFF UNTIL THURSDAY. HAVE GONE CLOSER TO THE EC TIMING...ALSO FAVORED BY HPC. QPF FROM THE EC WAS HIGHER WITH THIS SYSTEM THAN IT WAS WITH THE PREVIOUS ONE...SO HEADLINES MAY BE NEEDED IN THE FUTURE. && .AVIATION...CIGS WILL GRADUALLY LOWER TODAY THROUGH THIS EVENING AS LOW LEVEL MOISTURE INCREASES. GENERALLY IFR CONDITIONS EXPECTED WITH A FEW PLACES IN THE FAR NORTH NEAR AIRPORT MINIMUMS. LOW LEVEL WIND SHEAR POSSIBLE WITH SOUTHWEST WINDS TO 40 KNOTS ABOUT 1200ABOVE GROUND LEVEL. VERY STRONG WEST WINDS OF 20 TO 40 MPH EXPECTED LATE TONIGHT AND MONDAY MAY EXCEED CROSSWIND LIMITS FOR SOME AIRCRAFT DEPENDING ON RUNWAY. && .MARINE...SOUTH WINDS OF 15 TO 25 KNOTS WILL PRODUCE HAZRDOUS CONDITIONS TO SMALL CRAFT TODAY. SOUTHWEST AND THEN WEST GALES ARE EXPECTED TONIGHT AND MONDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 3 AM TO 6 PM CST MONDAY FOR WIZ005- 010>013-018>022-030-031-035>040-045-048>050-073-074. WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ011-012. WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005- 010. && RDM/MG
Hazardous weather outlook, Dec 13, 4:14 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CST SAT DEC 13 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 414 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AN APPROACHING WINTER STORM WILL BRING A MIXTURE OF SNOW...SLEET AND FREEZING RAIN TO NORTHERN WISCONSIN TONIGHT. THE GREATEST AMOUNT OF SNOW AND ICE WILL BE IN THE FAR NORTH CENTRAL PART OF THE STATE. ROADS AND SIDEWALKS WILL LIKELY BECOME SLICK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE IN NORTH CENTRAL WISCONSIN SUNDAY. TRAVELERS CAN EXPECT SLICK ROADS AND SIDEWALKS IN THOSE AREAS. AN ARCTIC COLD FRONT WILL MOVE THROUGH THE FORECAST AREA ON SUNDAY EVENING...RESULTING IN GUSTY WEST WINDS AND RAPIDLY FALLING TEMPERATURES. WET ROADS WILL FREEZE QUICKLY ON SUNDAY EVENING... RESULTING IN HAZARDOUS TRAVEL CONDITIONS. THE STRONG WINDS AND FALLING TEMPERATURES WILL ALSO PRODUCE VERY COLD WIND CHILL TEMPERATURES LATE SUNDAY NIGHT INTO MONDAY. ACCUMULATING SNOW IS EXPECTED LATE TUESDAY INTO TUESDAY...WITH SEVERAL INCHES POSSIBLE ACROSS CENTRAL...NORTHEAST AND EAST CENTRAL WISCONSIN. ANOTHER ROUND OF SIGNIFICANT ACCUMULATING SNOW IS POSSIBLE ON THURSDAY NIGHT AND FRIDAY...BUT IT IS TOO EARLY TO ACCURATELY DETERMINE THE TRACK OR SNOWFALL AMOUNTS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-142215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 414 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT STRONG SOUTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GALES ARE POSSIBLE SUNDAY NIGHT AND EARLY MONDAY AS A WINTER STORM MOVES ACROSS THE REGION. SEE THE LATEST MARINE WEATHER MESSAGE FOR ADDITIONAL DETAILS. JKL/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:07 AM CST | Wind Chill Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.